# SDR ABXA20251108293

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 98,254 hours, 24,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33012
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AMES (TPA) CORROSION WAS OBSERVED ON THE RIGHT-WING UPPER SURFACE SKIN PANEL NUMBER 1 ON STA WS 616 , THE DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51-10-02 WITH MEASURED MATERIAL REMAINING OF 0.133¿ INCHES FROM INITIAL THICKNESS OF 0.170¿, INCH (UT MEASURED) WITH MATERIAL LOSS OF 0.037 INCH (23.5%), FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, ALLOWABLEDAMAGE 1, TABLE I OF 0.030 INCHES. AMES CONTACTED FLIGHT VEHICLES CONSULTING INC. REQUESTING FURTHER EVALUATION AND REPAIR APPROVAL. .COMPLIED WITH IAW ABX-REA-5725-65599-00.
